# SDR YENA2023092901163

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,464 hours, 1,600 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Controller
- Part number: 10152006
- Part serial: LSGCA063626
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1387, BOS-LAX. (ETOPS)  ENG 2 HEAT SYSTEM DEGRADED ECAM AFTER LANDING ( HEAT SYS DEGRAD CAUTIONS ON ECAM EWD ); PER TSM 73-11-00-810-880-A. REPLACED ENG 2 IFPC (FIN:4360KS) REF EMM PW10000 G-C-73-11-01. OPS AND LEAK CHECK OK.  MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
